Alert archive / Mississippi / Tornado Warnings in 2019
Tornado Warning 45, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Apr 13, 2019, 11:21 PM CDT for Lowndes County, Noxubee County, Mississippi. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2019, 11:21 PM CDT (04:21 UTC)
- Expired
- Apr 13, 2019, 11:45 PM CDT
- In force
- 24 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Lowndes County, MS, Noxubee County, MS
The radar
The Columbus AFB radar (KGWX), 86 km from the middle of the area, began a volume at 04:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 7:11 PM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 4.4 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 506 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 1458 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 428 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.3
The text
As transmitted.
501
WFUS54 KJAN 140421
TORJAN
MSC087-103-140445-
/O.NEW.KJAN.TO.W.0045.190414T0421Z-190414T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
1121 PM CDT SAT APR 13 2019
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Noxubee County in east central Mississippi...
Southeastern Lowndes County in northeastern Mississippi...
* Until 1145 PM CDT.
* At 1121 PM CDT, a severe thunderstorm capable of producing a
tornado was located 7 miles south of Macon, or 17 miles northeast
of Preston, moving northeast at 70 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Macon around 1125 PM CDT.
Prairie Point around 1130 PM CDT.
Brooksville and Deerbrook around 1135 PM CDT.
Bigbee Valley around 1140 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Shuqualak.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3319 8832 3302 8834 3293 8847 3293 8863
3295 8870 3343 8852 3337 8830
TIME...MOT...LOC 0421Z 202DEG 59KT 3300 8856
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
TW1 follow-up statement
054
WWUS54 KJAN 140430
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1130 PM CDT SAT APR 13 2019
MSC087-103-140445-
/O.CON.KJAN.TO.W.0045.000000T0000Z-190414T0445Z/
Noxubee MS-Lowndes MS-
1130 PM CDT SAT APR 13 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR
NORTHEASTERN NOXUBEE AND SOUTHEASTERN LOWNDES COUNTIES...
At 1130 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Macon, or 17 miles southwest of Pickensville, moving
northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Prairie Point around 1140 PM CDT.
Deerbrook and Bigbee Valley around 1145 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3300 8837 3303 8867 3343 8852 3337 8830
3319 8832 3302 8834
TIME...MOT...LOC 0430Z 204DEG 41KT 3306 8850
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
TWWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 13, 9:23 PM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Apr 13, 9:23 PM CDT, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
923 PM CDT Sat Apr 13 2019
...THE THREAT FOR SIGNIFICANT SEVERE WEATHER WILL CONTINUE TO
THROUGH MUCH OF THE NIGHT...
.UPDATE...
Updated for evening discussion.
&&
.DISCUSSION...
Primary severe convective area has shifted to along/east of the
I-55 corridor where ML CAPE of > 1500 j/kg is matching up with
effective SRH > 500 m2/s2 in best zone of ascent associated with
impressive split upper jet. The expected evolution going forward
is more straight forward with a cold front expected to move across
central/eastern MS and east of the forecast area before daybreak.
Will show a diminishing severe threat ending from west to east
overnight, but a signficant tornado threat will continue for at
least a few more hours over eastern MS. In addition, flash
flooding has been an issue and this will continue to be the case
as strong moisture convergence works in precipitable water air
approaching two inches. /EC/
Prior discussion below:
Through tonight: A powerful shortwave trough and associated cold
front moving from the southern plains into the lower MS Valley are
supporting a significant severe weather event over the ArkLaMiss
region. Prefrontal convection has been robust as it begins to
cross the Mississippi River and move into extreme western MS. The
warm sector environment in this area is characterized by an
extreme combination of instability and wind shear (ML CAPE up to
2500 J/KG and effective SRH > 400 m2/s2) that is supportive of
supercells and strong tornadoes. Expect the prefrontal convection
to gradually shift to the I-55 corridor by early evening, with
additional severe convection developing ahead of the cold front
that is approaching from the west. A broken linear convective
system will likely move across eastern MS late tonight with
straight-line wind damage becoming more of a concern vs strong
tornadoes. In addition heavy rainfall should become less of a
concern as the system becomes more progressive. One thing that is
of higher confidence is that the cold front should push east of
MS before daybreak. Primary points to be made here are that
threats remain about the same and updates going forward will be to
show a diminishing severe weather threat as the cold front pushes
across the area. /EC/
Sunday through Friday: As the upper trough lifts to the northeast
on Sunday morning, showers in cyclonic flow/cold advection will
affect the northern half of the CWA as the surface low lifts
away. A surface high quickly builds into the region on Monday and
upper ridging will set the stage for quiet weather for the first
half of the week. Temperatures will be near normal for this time
of year during this period - highs in the 70s/lower 80s and lows
near 50. Now, Monday morning will be a bit chilly with the surface
high developing over the area and temps will fall into the lower
40s, perhaps into the 30s in some sheltered locations.
The next weather-maker will come as another strong upper trough that
will move over the Central Plains on Wednesday. Being 5 days out,
the global models still differ a bit in solutions. The EMCWF still
has an open trough while the GFS has a deeper, closed low, both over
the same vicinity though. As the trough tracks eastward Wednesday
into Thursday, a frontal boundary will push through the ArkLaMiss.
Diffluent flow aloft will be conducive for intense vertical motion
and storm development over our region. In the warm sector of this
system, PWs will peak above 1.5 inches. At this time, the
instability and shear values appear to be conducive for another
potential round of severe storms. Will hold off of mentioning it in
the HWO at this time since there's so much going on in the short
term and we are still 5 days out with this system. Also, at this
time, it appears that the system will be progressive enough that
heavy rains and flash flooding shouldn't be much of an issue, but
depending on how the models continue to develop this system, that
will need to be re-evaluated. The model consensus has the system
exiting the area by Thursday night. The trough will push east and a
surface high builds into the region again. This appears to allow the
weather over the Easter weekend to be quiet and near normal.
Hopefully this solution continues. /10/
&&
.AVIATION...
00Z TAF discussion:
Zone of numerous TSRA/+TSRA ahead of an approaching cold front will
gradually shift east across the forecast area overnight followed
by a cold advection pattern that should envelop the entire are by
daybreak. MVFR/IFR ceilings will be common along with variable
gusty surface winds making for poor to hazardous aviation weather
conditions. /EC/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 56 61 42 73 / 84 20 0 0
Meridian 63 67 43 74 / 89 10 0 0
Vicksburg 55 61 43 72 / 72 28 1 0
Hattiesburg 61 66 43 75 / 82 4 0 0
Natchez 52 61 43 73 / 60 10 0 0
Greenville 53 60 44 69 / 60 31 0 0
Greenwood 55 59 42 70 / 91 54 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until 10 PM CDT this evening for MSZ018-019-
025>027-034>036-040>043-047>049-053>066-072>074.
LA...Wind Advisory until 10 PM CDT this evening for LAZ007>009-015-
016-023>026.
AR...Wind Advisory until 10 PM CDT this evening for ARZ074-075.
&&Hazardous weather outlook, Apr 13, 10:54 PM CDT, 27 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson MS 1054 PM CDT Sat Apr 13 2019 ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025-034-035- 040>042-047-150400- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Tensas-Bolivar-Sunflower-Leflore- Washington-Humphreys-Issaquena-Sharkey-Yazoo-Warren- 1054 PM CDT Sat Apr 13 2019 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...The rest of Tonight and Sunday FLOODING THREAT...Elevated TIMING...remainder of tonight Remainder of tonight, heavy rainfall from multiple rounds of storms will lead to flash flooding through early Sunday morning. One to three inches of rain with locally higher amounts is expected. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Friday. MSZ029-032-044-050-056-064-072-150400- Webster-Choctaw-Leake-Scott-Smith-Jefferson Davis-Marion- 1054 PM CDT Sat Apr 13 2019 This hazardous weather outlook is for portions of central Mississippi, north central Mississippi, and south central Mississippi. .DAY ONE...The rest of Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Slight TIMING...remainder of tonight FLOODING THREAT...Limited TIMING...remainder of tonight Remainder of tonight, severe thunderstorms and tornadoes are possible. Some thunderstorms could produce damaging winds to 60 to 70 mph and hail up to the size of quarters. (https://www.weather.gov/images/jan/graphicast/1.png) Remainder of tonight, heavy rainfall from multiple rounds of storms could lead to flash flooding through early Sunday morning. One to two inches of rain with locally higher amounts is expected. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of tonight. MSZ026>028-036-150400- Grenada-Carroll-Montgomery-Holmes- 1054 PM CDT Sat Apr 13 2019 This hazardous weather outlook is for portions of central Mississippi, and north central Mississippi. .DAY ONE...The rest of Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...remainder of tonight FLOODING THREAT...Elevated TIMING...remainder of tonight Remainder of tonight, isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts and hail. (https://www.weather.gov/images/jan/graphicast/1.png) Remainder of tonight, heavy rainfall from multiple rounds of storms will lead to flash flooding through early Sunday morning. One to three inches of rain with locally higher amounts is expected. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of tonight. MSZ030-031-033-038-039-045-046-051-052-057-058-065-066-073-074- 150400- Clay-Lowndes-Oktibbeha-Winston-Noxubee-Neshoba-Kemper-Newton- Lauderdale-Jasper-Clarke-Covington-Jones-Lamar-Forrest- 1054 PM CDT Sat Apr 13 2019 This hazardous weather outlook is for portions of east central Mississippi, northeast Mississippi, and southeast Mississippi. .DAY ONE...The rest of Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...remainder of tonight FLOODING THREAT...Limited TIMING...remainder of tonight Remainder of tonight, a severe weather outbreak is ongoing through early Sunday morning. Tornadoes, some possibly strong, damaging winds up to 70mph, and golf ball size hail are likely. (https://www.weather.gov/images/jan/graphicast/1.png) Remainder of tonight, heavy rainfall from multiple rounds of storms could lead to flash flooding through early Sunday morning. One to two inches of rain with locally higher amounts is expected. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of tonight. MSZ037-043-048-049-054-055-062-063-150400- Attala-Madison MS-Hinds-Rankin-Copiah-Simpson-Lincoln-Lawrence- 1054 PM CDT Sat Apr 13 2019 This hazardous weather outlook is for portions of central Mississippi, and south central Mississippi. .DAY ONE...The rest of Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...remainder of tonight FLOODING THREAT...Limited TIMING...remainder of tonight Remainder of tonight, isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts and hail. (https://www.weather.gov/images/jan/graphicast/1.png) Remainder of tonight, heavy rainfall from multiple rounds of storms could lead to flash flooding through early Sunday morning. One to two inches of rain with locally higher amounts is expected. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of tonight. LAZ024-026-MSZ053-059>061-150400- Catahoula-Concordia-Claiborne-Jefferson-Adams-Franklin MS- 1054 PM CDT Sat Apr 13 2019 This hazardous weather outlook is for portions of northeast Louisiana, and southwest Mississippi. .DAY ONE...The rest of Tonight and Sunday FLOODING THREAT...Limited TIMING...remainder of tonight Remainder of tonight, heavy rainfall from multiple rounds of storms could lead to flash flooding through early Sunday morning. One to two inches of rain with locally higher amounts is expected. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Friday. 23 && ...HAZARD LEGEND... *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Apr 13, 9:04 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
904 PM CDT SAT APR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG 1 NNW RAYVILLE 32.48N 91.76W
04/13/2019 RICHLAND LA EMERGENCY MNGR
A COUPLE OF TREES DOWN.
&&
TPLocal storm report, Apr 13, 9:27 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
927 PM CDT SAT APR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLASH FLOOD 2 WSW JAN AIRPORT 32.31N 90.11W
04/13/2019 RANKIN MS PUBLIC
FLOODING OCCURRED ON MANGUM DRIVE IN
FLOWOOD.
&&
JCLocal storm report, Apr 13, 9:29 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
929 PM CDT SAT APR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 1 NW LAKE VILLAGE 33.33N 91.29W
04/13/2019 CHICOT AR EMERGENCY MNGR
LARGE OAK TREE ON HOUSE. POWER POLES ALSO
DOWN.
&&
TPLocal storm report, Apr 13, 9:32 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
932 PM CDT SAT APR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FLASH FLOOD 1 WNW LAKE VILLAGE 33.33N 91.31W
04/13/2019 CHICOT AR EMERGENCY MNGR
EXTENSIVE FLOODING IN LAKE VILLAGE AND
EUDORA, HWY 35 W SHUT DOWN BECAUSE OF WATER
AND MOST COUNTY ROADS ARE STILL FLOODED.
&&
TPLocal storm report, Apr 13, 9:54 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
954 PM CDT SAT APR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 PM FLASH FLOOD GRENADA 33.78N 89.81W
04/13/2019 GRENADA MS EMERGENCY MNGR
STREETS ARE FLOODING IN THE CITY OF GRENADA.
&&
TPLocal storm report, Apr 13, 11:08 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1108 PM CDT SAT APR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 PM TORNADO 3 NNE BETHEDEN 33.26N 88.92W
04/13/2019 WINSTON MS EMERGENCY MNGR
REPORTS OF STRUCTURAL DAMAGE AND TREES DOWN
ON PETERSON CIRCLE, NORTH OF HWY 25.
&&The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 7:06 PM CDT | Special Weather Statement | JAN | Attala | 24 min |
| Apr 13, 7:06 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 54 min |
| Apr 13, 7:09 PM CDT | Flash Flood Warning | JAN | Hinds, Rankin | 2 hr |
| Apr 13, 7:13 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison | 47 min |
| Apr 13, 7:18 PM CDT | Flash Flood Warning | JAN | Attala, Holmes, Leake | 117 min |
| Apr 13, 7:22 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 83 min |
| Apr 13, 7:25 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Warren | 33 min |
| Apr 13, 7:37 PM CDT | Tornado Warning | JAN | Attala, Leake | 38 min |
| Apr 13, 8:08 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Oktibbeha, Winston | 37 min |
| Apr 13, 8:17 PM CDT | Tornado Warning | JAN | Attala, Choctaw | 28 min |
| Apr 13, 8:32 PM CDT | Tornado Warning | JAN | Covington, Jefferson Davis, Lamar, Lawrence, Marion | 58 min |
| Apr 13, 8:40 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Oktibbeha, Webster | 58 min |
| Apr 13, 8:42 PM CDT | Tornado Warning | JAN | Choctaw, Webster | 33 min |
| Apr 13, 8:47 PM CDT | Severe Thunderstorm Warning | JAN | Simpson, Smith | 45 min |
| Apr 13, 8:56 PM CDT | Tornado Warning | JAN | Choctaw, Clay, Oktibbeha, Webster | 43 min |
| Apr 13, 9:07 PM CDT | Flash Flood Warning | JAN | Carroll, Choctaw, Grenada, Montgomery, Webster | 3 hr |
| Apr 13, 9:14 PM CDT | Flash Flood Warning | JAN | Attala, Holmes, Leake | 3 hr |
| Apr 13, 9:26 PM CDT | Tornado Warning | JAN | Covington, Jasper, Jones, Smith | 45 min |
| Apr 13, 9:32 PM CDT | Flash Flood Warning | JAN | Leake, Scott, Simpson, Smith | 3 hr |
| Apr 13, 9:38 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Lowndes, Noxubee, Oktibbeha, Winston | 82 min |
| Apr 13, 9:56 PM CDT | Tornado Warning | JAN | Oktibbeha, Winston | 49 min |
| Apr 13, 10:04 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Newton | 41 min |
| Apr 13, 10:15 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jasper, Jones, Lamar, Smith | 60 min |
| Apr 13, 10:23 PM CDT | Tornado Warning | JAN | Clarke, Jasper, Lauderdale | 67 min |
| Apr 13, 10:26 PM CDT | Tornado Warning | JAN | Clay | 34 min |
| Apr 13, 10:49 PM CDT | Flash Flood Warning | JAN | Clay, Lowndes, Oktibbeha | 116 min |
| Apr 13, 10:50 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 40 min |
| Apr 13, 11:08 PM CDT | Tornado Warning | JAN | Clarke, Jasper, Jones, Lauderdale | 67 min |
| Apr 13, 11:18 PM CDT | Tornado Warning | JAN | Kemper | 27 min |
| Apr 14, 1:28 AM CDT | Areal Flood Warning | JAN | Clay, Oktibbeha | 12 hr |
| Apr 14, 3:25 AM CDT | Special Weather Statement | JAN | Clarke | 35 min |
| Apr 14, 10:26 AM CDT | River Flood Warning | JAN | Attala | 59 hr |
| Apr 14, 10:26 AM CDT | River Flood Warning | JAN | Hinds, Rankin | 8 days |
| Apr 14, 10:39 AM CDT | River Flood Warning | JAN | Marion | 21 days |
| Apr 14, 10:43 AM CDT | River Flood Warning | JAN | Jones | 24 hr |
| Apr 14, 10:45 AM CDT | River Flood Warning | JAN | Clarke | 59 hr |
| Apr 14, 11:49 AM CDT | River Flood Warning | JAN | Bolivar, Washington | 9 hr |
Nearby
Tornado Warnings in Mississippi, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.